# SDR AALA2020072319015

- Difficulty date: July 20, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 32,326 hours, 13,021 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Burned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APU POWER- ALL AC BUSSES TRIPPED OFF AND STRONG ELEC SMOKE SMELL FOR APPROX 1 MINUTE. NO COCKPIT C/BS POPPED. APU OPERATION NORMAL. SMOKE/BURN SMELL THROUT ENTIRE CABIN. MEL  07-1260DC-C. UPON FURTHER INSPECTION FOUND APU STARTER GENERATOR BURNED. NO DAMAGE TO CABLES FOR CONNECTORS. NO VISABLE DAMAGE TO ANYTHING ELSE ON APU. REMOVED AND REPLACED STARTER GENERATOR IAW AMM 49-41-21. OPS CHECK OK AT THIS TIME.
